Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the congruence $ 2\sp{n-2}\equiv 1({\rm mod\,}n)$

Author: A. Rotkiewicz
Journal: Math. Comp. 43 (1984), 271-272
MSC: Primary 11A07
MathSciNet review: 744937
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There exist infinitely many positive integers n such that $ {2^{n - 2}} \equiv 1\;\pmod n$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A07

Retrieve articles in all journals with MSC: 11A07

Additional Information

PII: S 0025-5718(1984)0744937-1
Keywords: Pseudoprime
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia